|Title:||Reye's Syndrome Developing in an Infant on Treatment of Kawasaki Syndrome||Authors:||WEI, CHIH-MING
|Keywords:||Kawasaki syndrome;Reye's syndrome;aspirin||Issue Date:||2005||Journal Volume:||v.41||Journal Issue:||n.5-6||Start page/Pages:||303-304||Source:||JOURNAL OF PAEDIATRICS AND CHILD HEALTH||Abstract:||
Aspirin is commonly used as an anti-inflammatory therapy for Kawasaki syndrome. Early initiation with high dose aspirin( 80 to>100 mg/kg per day ), followed by low-dose therapy at the afebrile stage, has been often used to reduce morbidity and mortality in coronary complications. We report a 10- month-old infant who was diagnosed with Kawasaki syndrome. Sudden onset of poor activity, poor appetite, lethargy, tachycardia, tachypnea, hepatomegaly, increased AST/ALT, coagulopathy and hyperammonemia developed 3 days after the high-dose aspirin therapy. His histopathological and ultrastructural findings from the liver biopsy were compatible with Reye's syndrome. He recovered completely, and there was no recurrence.
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.